# SDR ASAA2018122927614

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,339 hours, 13,492 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD DRAIN MAST POSSIBLE CRACK AT TOP SEAM. GROUNDED - YES. REMOVED AND REPLACED APU SHROUD DRAIN MAST REF B737-800 AMM 28-25-07.
